The Stacks project

Bibliography entry ZK

author
Zhukov, I. B. and Koroteev, M. V.
title
Elimination of wild ramification
year
1999
journal
Algebra i Analiz
volume
11
number
6
pages
153–177

@ARTICLE{ZK,
    AUTHOR = "Zhukov, I. B. and Koroteev, M. V.",
    TITLE = "Elimination of wild ramification",
    JOURNAL = "Algebra i Analiz",
    VOLUME = "11",
    YEAR = "1999",
    NUMBER = "6",
    PAGES = "153--177"
}

      

This item is referenced in 1 tag:

  • in Section 15.105: Eliminating ramification